# SDR MASA200600621

- Difficulty date: March 2, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 11,855 hours, 11,412 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 0050N1
- Part serial: 917
- Condition: Inoperative
- Location: Stick Shaker
- Part time: 11,721 hours, 11,298 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2760 CAE.  F/O'S STALL SHAKER INOP.  MX R2 ACTUATOR.
